Okey docs

Viks Active Symptomax: instructions for use, analogues

Vicks

Viks Active is a line of modern effective drugs for the symptomatic treatment of colds and ARVI( including influenza).Veks Active Symptomax is a combined preparation in the form of a powder for the preparation of a hot beverage.Its use helps to bring down the temperature, reduce pain and nasal congestion.

Table of contents: Composition and dosage form When should I take Vix Active?When is Vix Active Symptomax contraindicated?How to take medicine?Side Effects Overdose Pharmacological action Wix Active Symptomax during pregnancy Interaction with other drugs Additional Storage and dispensing conditions from pharmacies Analogues Wix Active

Composition and dosage form

Viks

Powder Wix Active Symptomax is supplied in laminated packets of 5 g Single doseContains 1 g of paracetamol( analgesic-antipyretics) and 12.2 mg of phenylephrine hydrochloride( sympathomimetic).

In each bag of the Wix Active Assortment, Symptomax Plus - 0.5 g of paracetamol and 10 mg of phenyphrine.The composition additionally included mucolytic Gvayfenezin( 0.2 g).

When is it necessary to take Vix Active?

A pharmacological agent is prescribed to arrest or reduce the severity of the following symptoms:

  • headache;
  • runny nose( nasal congestion and rhinorrhea);
  • high body temperature and febrile reaction;
  • sore throat against inflammation( pharyngitis and laryngitis);
  • myalgia.

Important: preparations Vix Active do not affect the cause of the disease in any way and do not accelerate the process of recovery.

When is Veks Active Symptomax contraindicated?

Vix Active in no case should be taken to patients with individual hypersensitivity to active components.

Contraindications include the following diseases and pathological conditions:

  • Vicks ischemic heart disease;
  • elevated blood pressure( hypertension);
  • severe renal dysfunction;
  • marked functional liver failure;
  • diabetes mellitus;
  • closed angle glaucoma;
  • hyperthyroidism;
  • "aspirin triad"( bronchial asthma in combination with intolerance of salicylates and polyps of the nose or accessory sinuses);
  • prostate adenoma.

Note: patients with phenylketonuria are not recommended to take this medication, because one of its auxiliary ingredients is a source of phenylalanine - aspartame.

Wicks Active Symptomax is not prescribed for children and adolescents under 18 years of age.Wix Active Symptomax Plus is approved for use from the age of 12.

How do I take the medicine?

Powder from one sachet before consumption inside should be diluted in 200-250 ml of hot water( not boiling water!), And allow the solution to cool. Allowable daily dose - 4 sachets( 20 g).Between receptions it is necessary to maintain time intervals of 4-6 hours.

As an antipyretic Wicks Active you can take 3 consecutive days, and as an analgesic - no more than 5 days. If it becomes necessary to continue treatment, it is necessary to consult with your doctor.Long-term use of paracetamol requires monitoring the pattern of peripheral blood and periodic monitoring of liver function.

Side effects of

When intolerance of active components, it is possible to develop allergic reactions - skin itching, rashes( urticaria), bronchospasm and angioedema.In severe cases, anaphylactic shock is not excluded.

Most patients very well tolerate Vix Active Symptomax.

Side effects of paracetamol:

  • dizziness;
  • anorexia( decreased or decreased appetite);
  • dyspeptic disorders;
  • intestinal disorders;
  • pain in the epigastric region( in the projection of the stomach);
  • dry mouth;
  • dilated pupils;
  • impaired clarity of visual perception near;
  • dysuria( violation of urinary diversion);
  • increase in blood pressure.

Note: paracetamol can cause liver damage( hepatonecrosis) and kidney( interstitial nephritis).

Side effects of phenylephrine hydrochloride:

  • heart palpitations;
  • arterial hypertension;
  • sleep disorders;
  • unmotivated sense of anxiety;
  • high nervous excitability;
  • is a shiver;
  • irritability;
  • confusion;
  • violation of orientation in space;
  • dyspeptic disorders.

Overdose

With significant excess of single and daily doses, there are signs of poisoning with paracetamol.Taking ≥ 10 g of this substance causes damage to the liver and kidneys.Clinical symptoms of overdose( develop 12-48 hours later) include nausea, vomiting, abdominal discomfort or abdominal pain and arrhythmia.

Important: severe poisoning causes progressive encephalopathy.There is a possible coma and death.

In case of an overdose, call an ambulance or contact the nearest hospital.Within 2 hours you need to rinse the stomach and take enterosorbents( activated charcoal). In the first 8-9 hours, the introduction of a specific antidote - methionine, and later( 12 hours or more) - acetylcysteine ​​for detoxification is shown.The further medical tactics is determined by the severity of the defeat of the internal organs.In the hospital conditions, the instrumental purification of the blood is shown - hemodialysis.

Large doses of guinefezin can cause respiratory depression, digestive disorders and confusion.

Pharmacological action

Paracetamol indiscriminately blocks the enzyme cyclooxygenase in the CNS, thereby reducing the production of mediators of pain and inflammation - prostacyclin and prostaglandins.Antipyretic properties are due to its direct effect on the hypothalamic center of thermoregulation.

Phenylephrine is a sympathomimetic that stimulates α-adrenergic receptors.It causes constriction of the vessels of the nasal mucosa, which helps to reduce its swelling and rhinorrhea.

Present in Wix Active Symptomax Plus Guaifenesin is a mucolytic.This component contributes to the dilution of sputum in the bronchi and increase its volume .Thanks to this, the secret is easier to get out of the upper respiratory tract, and coughing attacks develop much less often.

After taking a hot drink, the components of the drug are absorbed into the digestive tract quickly and fully.They penetrate into the bloodstream and act systematically, freely penetrating the blood-brain barrier. Therapeutic effect develops within 15-25 minutes, and persists for 6-12 hours .Biotransformation of phenylephrine and paracetamol occurs in the liver.Unchanged substances and their metabolic products are excreted mainly in urine.

Vix Active Symptomax in pregnancy

During pregnancy( especially in I and III trimesters), medications containing paracetamol should not be taken, although the substance does not have teratogenic and embryotoxic properties. If necessary, symptomatic therapy during lactation, the child should be temporarily switched to artificial feeding.

Interaction with other drugs

Hepatotoxic effect of paracetamol even with the use of relatively small doses( 5 g) can develop against the background of taking Primidone, Rifampicin, Carbamazepine, Phenytoin and Phenobarbital.

Vicks The active Simtomax can not be taken concurrently with drugs from the group of monoamine oxidase inhibitors, β-blockers and tricyclic antidepressants.

The effectiveness of indirect anticoagulants and antiaggregants increases, and uricosauric drugs - decreases.

Paracetamol is able to potentiate the action of sedatives.

In parallel, it is not recommended to drink other non-steroidal anti-inflammatory drugs( especially - containing paracetamol) and anxiolytics.

Simultaneous use of steroid hormones increases the likelihood of developing glaucoma.

Phenylephrine, in combination with antidepressants and antipsychotics, can cause intestinal motility disorder( constipation) and urinary retention.

Optional

Special care must be taken for individuals diagnosed with:

  • chronic obstructive pulmonary disease;
  • bronchial asthma;
  • hyperoxaluria;
  • Hyperbilirubinemia( congenital).

For the duration of treatment should refrain from taking alcoholic beverages and pharmacy tinctures, because ethanol increases the toxic effect on the liver.

During therapy, it is not recommended to drive vehicles and engage in other activities that require increased concentration.

Do not store the prepared solution.

Storage and dispensing conditions from pharmacies

No prescription for a doctor is required to purchase a combined remedy for cold and flu symptoms.

Sachets with the drug should be stored at a temperature ranging from + 15 ° C to + 25 ° C.

Shelf life of the medicine is 3 years from the date of production( it is indicated on the factory packaging).

Keep out of the reach of children!

Analogues Vix Active

Analogs Vicks Active Symptomax are preparations Kaffetin ColdMax, Koldakt, Koldreks, Lemsip, etc.

Plisov Vladimir, medical reviewer


Peony tincture: instructions for use, contraindications

Peony tincture: instructions for use, contraindications

When a peony is mentioned in thoughts, an image of a gentle flower immediately emerges, which...

Read More

Comfrey( lively): useful properties and contraindications

Comfrey( lively): useful properties and contraindications

Comfrey or "jellyfish" is a perennial herb that belongs to the family of Burachnikovs.The ran...

Read More

Anti-allergic drugs for children

Anti-allergic drugs for children

Allergy today is a common disease, which most often affects children.And this is not surprisi...

Read More